# SDR USAA990010

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Bs 967
- Part time: 30,727 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM STATION 967 RBL 20.  CORROSION TASK NR C53-107-02.  INSTALLED REPAIR ANGLE PER SRM 53-60-51.  (M)
